Alert archive / Maine / Flash Flood Warnings in 2018

Flash Flood Warning 4, NWS Gray, ME

July 27, 2018Franklin County, Somerset County, Maine

NWS Gray, ME issued this flash flood warning at Jul 27, 2018, 2:38 PM EDT for Franklin County, Somerset County, Maine. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2018, 2:38 PM EDT (18:38 UTC)
Expired
Jul 27, 2018, 5:42 PM EDT
In force
3 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, ME, Somerset County, ME

The radar

The Caribou radar (KCBW), 174 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 6.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2018-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2018-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
105 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
789 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

282 
WGUS51 KGYX 271838
FFWGYX
MEC007-025-280030-
/O.NEW.KGYX.FF.W.0004.180727T1838Z-180728T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Gray ME
238 PM EDT FRI JUL 27 2018

The National Weather Service in Gray Maine has issued a

* Flash Flood Warning for...
  Northwestern Somerset County in west central Maine...
  Northwestern Franklin County in western Maine...

* Until 830 PM EDT.

* At 234 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to 
  begin shortly. Doppler radar is indicating that 1 to 3 inches of 
  rain has fallen in the last 2 hours. Another 1 to 3 inches of rain 
  is possible. Flooding of small rivers and streams is expected.

* Some locations that will experience flooding include...
  Jackman, Seboomook, Misery Gore, Sandwich Academy Grant, Moose
  River, Long Pond, Parlin Pond, Merrill Strip, Tomhegan, Rockwood
  Strip, Soldiertown, Plymouth, Skinner, Jim Pond, Kibby, Upper
  Enchanted, Lowelltown, Pittston Academy Grant, Taunton And Raynham
  Academy Grant and Brassua.

LAT...LON 4589 6968 4586 6969 4588 6971 4587 6972
      4584 6970 4576 6973 4576 6976 4577 6978
      4574 6981 4569 6978 4567 6974 4565 6974
      4522 7058 4538 7064 4540 7062 4543 7063
      4545 7067 4551 7069 4598 6988 4598 6983

$$

TFH
1 follow-up statement
356 
WGUS71 KGYX 272142
FFSGYX

Flash Flood Statement
National Weather Service Gray ME
542 PM EDT FRI JUL 27 2018

MEC007-025-272152-
/O.CAN.KGYX.FF.W.0004.000000T0000Z-180728T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Somerset ME-Franklin ME-
542 PM EDT FRI JUL 27 2018

...THE FLASH FLOOD WARNING FOR NORTHWESTERN SOMERSET AND NORTHWESTERN
FRANKLIN COUNTIES IS CANCELLED...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 4589 6968 4586 6969 4588 6971 4587 6972
      4584 6970 4576 6973 4576 6976 4577 6978
      4574 6981 4569 6978 4567 6974 4565 6974
      4522 7058 4538 7064 4540 7062 4543 7063
      4545 7067 4551 7069 4598 6988 4598 6983

$$

ARNOTT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 10:23 AM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Jul 27, 10:23 AM EDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1023 AM EDT Fri Jul 27 2018

.SYNOPSIS...
Humid conditions continue today as an upper level trough spins
over the northern Great Lakes, sending a slow moving cold front
toward our area. Expect some showers and thunderstorms to form
mainly over western areas this afternoon. Some of the storms
could bring gusty winds and heavy rainfall. Thunderstorm
activity will weaken and spread east overnight, with another
round of showers and storms possible on Saturday before the
front finally moves through. Once the front moves through, we
will see a bit drier air moving in with sunshine expected into
early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1000 AM Update...
Morning fog has finally cleared mid coast and southern interior
sections of Maine late this morning and expect remaining patchy
stratus to gradually dry up through noon. Have updated zones to
drop dense fog advisory headlines.

Attention will turn next to northwest zones where approaching
front will initiate convection during the early to mid afternoon
time frame. SPC has much of the area in marginal risk for severe
with slight chance nosing into southwest New Hampshire. Main
threat with these storms will be strong winds but a secondary
problem will be heavy rainfall which may pose a `flash flood
risk in any training cells.

Have adjusted area temps/tds/sky/rh and apprnt temp grids based
on current obs but no major changes planned to current forecast
attm.

7AM UPDATE...
Still some areas of fog as the sun has started its initial
mixing. Will hold on to the Dense Fog Advisory for a bit longer.

ORIGINAL DISCUSSION...
Upper level trough over the Great Lakes today will send an
embedded shortwave trough northeast across New York and
northern New England. With a warm, humid air mass in place
across the area, we should see showers and thunderstorms forming
in the late morning to early afternoon, mainly over western New
England and possibly the higher terrain of New Hampshire and
northwest Maine. A southerly wind flow in the lowest level will
keep a cooling influence over the coastal plain of Maine (where
dense fog continues through early morning). This will limit the
surface-based instability here, keeping any convective activity
mainly to the north and west. Winds aloft increase out of the
south southwest up to about 40 KT at 500MB. This gives us some
moderate wind shear with some turning of the winds as well. As a
result, storms that do form could take the form of multicell
clusters and a few supercells. Damaging winds would be the
primary severe weather threat, though heavy rain will again be
possible. With the steering flow out of the SSW roughly
parallel to the frontal boundary, some training storms will be
possible, increasing the flash flooding threat.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
The frontal boundary slowly moves into the area tonight, with
showers and storms having already formed along it and moving
east into New Hampshire and Maine overnight. Expect overall
convective coverage to decrease overnight with the loss of
surface-based instability. However, should still see some
showers and storms maintaining themselves overnight. Fog may
again form along the Midcoast overnight.

The front finally moves into and through the area on Saturday,
with an increase in coverage of showers and thunderstorms with
the addition of daytime heating.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Any remaining convection will move offshore diminish quickly
Saturday night into early Sunday morning with high pressure
nudging in behind it. Dense fog will be a concern once again,
especially where it rained in the previous 24 hours, as dew
points begin to drop. Overnight temperatures will dip towards
the upper 50s in the mountains and the mid 60s along the coast.

A short wave trough will continue moving offshore Sunday into
Monday morning. Ridging builds in along the East Coast as the
mean trough digs into the central and southeastern CONUS by mid
week. A couple systems will bring weather to New England during
the work week, but for the most part it looks like a quiet and
seasonable period of weather.

High pressure and west winds at the surface will keep skies
sunny and low relative humidities in place initially during the
day Sunday and Monday, with temperatures in the upper 70s to
lower to mid 80s...with southern NH and southwest ME making a
run towards 87 or so. Southerly flow intensifies as a warm front
lifts north on Wednesday, making for more of a cloudy and muggy
day with slightly warmer temperatures south of the boundary.
Instability associated with this warm front and the attendant
short wave should be enough for some scattered stronger storms
in the afternoon and evening hours. A couple of frontal
boundaries will swing through towards the end of the week,
bringing additional chances for rain and thunderstorms.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
Short Term...Early morning fog along the coastal plain of Maine
should burn off by mid morning. Rockland may hold on to the low
clouds into the early afternoon, with fog possibly moving back
in tonight there. Meanwhile, some scattered showers and
thunderstorms will form over western New England and may impact
western New Hampshire during the evening hours. The threat area
for thunderstorms moves eastward overnight and into Saturday.

Long Term...Expect mostly VFR through Tuesday. MVFR/IFR ceilings
should clear out in the evening Saturday as showers and
thunderstorms come to an end. LIFR conditions in dense fog is
likely however Saturday night into Sunday morning.

&&

.MARINE...
Short Term...Long period swell is diminishing to at or below 5
FT, so the Small Craft Advisory has been dropped. Fog will
continue to be possible mainly over the cold near-coastal waters
just off the Midcoast right through Saturday.

Long Term...Fog, dense at times, will continue to be possible
over the waters, especially Saturday night into Sunday morning.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&
Hazardous weather outlook, Jul 27, 1:32 PM EDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
132 PM EDT Fri Jul 27 2018

MEZ007-008-012-013-018>020-023-024-NHZ001>015-281745-
Northern Oxford-Northern Franklin-Southern Oxford-Southern Franklin-
Interior York-Interior Cumberland-Androscoggin-Coastal York-
Coastal Cumberland-Northern Coos-Southern Coos-Northern Grafton-
Northern Carroll-Southern Grafton-Southern Carroll-Sullivan-
Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
132 PM EDT Fri Jul 27 2018

...SEVERE THUNDERSTORM WATCH 313 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Maine, southwest Maine,
western Maine, New Hampshire, central New Hampshire, northern New
Hampshire and southern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ009-014-021-022-025>028-281745-
Central Somerset-Southern Somerset-Kennebec-Interior Waldo-Sagadahoc-
Lincoln-Knox-Coastal Waldo-
132 PM EDT Fri Jul 27 2018

This Hazardous Weather Outlook is for south central Maine and west
central Maine.

.DAY ONE...This Afternoon and Tonight.

Isolated strong to severe thunderstorms are possible through 10pm
this evening. The primary threats are damaging winds and heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ150>154-281745-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
132 PM EDT Fri Jul 27 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

A few thunderstorms are possible over the waters this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ARNOTT

In the hours before

Special weather statement, Jul 27, 12:53 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Gray ME
1253 PM EDT FRI JUL 27 2018

NHZ002-271745-
Southern Coos-
1253 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN COOS COUNTY...

At 1253 PM EDT, a strong thunderstorm was located near Gilman, or
near Bethlehem, moving northeast at 25 mph.

Winds in excess of 40 mph...torrential rains and half inch hail are
possible with this storm.

Locations impacted include...
Berlin, Lancaster, Bethlehem, Carroll, Gorham, Dalton, Whitefield,
Randolph, Stark and Northumberland.

This also includes...
  Moose Brook State Park and Mount Cabot.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4461 7145 4440 7118 4430 7159 4433 7167
      4433 7170 4435 7171
TIME...MOT...LOC 1653Z 231DEG 21KT 4436 7161

ARNOTT
Special weather statement, Jul 27, 1:21 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Gray ME
121 PM EDT FRI JUL 27 2018

NHZ007-011-271800-
Cheshire-Sullivan-
121 PM EDT FRI JUL 27 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHESHIRE COUNTY...

At 121 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Chesterfield to near Hinsdale.
Movement was northeast at 20 mph.

Winds in excess of 40 mph...torrential downpours and pea size hail
are possible with these storms.

Locations impacted include...
Keene, Jaffrey, Winchester, Dublin, Richmond, Harrisville, Nelson,
Marlborough, Gilsum, Hinsdale, Roxbury, Fitzwilliam, Troy, Sullivan,
Westmoreland, Swanzey, Surry, Chesterfield, Marlow and Alstead.

This also includes...
  Mount Monadnock.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4292 7252 4295 7253 4297 7248 4298 7246
      4300 7246 4300 7244 4303 7246 4312 7224
      4313 7204 4272 7211 4273 7246 4277 7249
      4277 7252 4278 7251 4281 7254 4287 7256
TIME...MOT...LOC 1721Z 245DEG 15KT 4292 7247 4276 7246

ARNOTT
Special weather statement, Jul 27, 1:49 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Gray ME
149 PM EDT FRI JUL 27 2018

MEZ009-271830-
Central Somerset-
149 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SOMERSET COUNTY...

At 148 PM EDT, a strong thunderstorm was located near Seboomook, or
25 miles northeast of Jackman, moving east at 35 mph.

Winds in excess of 40 mph...torrential rain...and half inch hail are
possible with this storm.

Locations impacted include...
Seboomook, Soldiertown, Pittston Academy Grant, Plymouth, Comstock
and Tomhegan.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4587 6965 4585 6968 4588 6971 4587 6972
      4584 6970 4583 6972 4581 6971 4578 6973
      4576 6973 4576 6977 4577 6978 4576 6979
      4577 7001 4596 7008 4597 7004 4598 6968
TIME...MOT...LOC 1748Z 259DEG 30KT 4585 6984

ARNOTT
Special weather statement, Jul 27, 2:15 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Gray ME
215 PM EDT FRI JUL 27 2018

NHZ007-271900-
Sullivan-
215 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SULLIVAN COUNTY...

At 215 PM EDT, a strong thunderstorm was located over Charlestown, or
near Bellows Falls, moving northeast at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Claremont, Charlestown, Springfield, Lempster, Acworth, Langdon and
Unity.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4318 7244 4319 7245 4320 7244 4323 7243
      4325 7244 4327 7242 4331 7240 4334 7241
      4335 7240 4339 7232 4322 7221 4316 7245
      4317 7245
TIME...MOT...LOC 1815Z 232DEG 14KT 4321 7247

mle
Special weather statement, Jul 27, 2:32 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Gray ME
232 PM EDT FRI JUL 27 2018

NHZ005-007-008-271915-
Merrimack-Southern Grafton-Sullivan-
232 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SULLIVAN AND
NORTHWESTERN MERRIMACK COUNTIES...

At 232 PM EDT, a strong thunderstorm was located 7 miles northwest of
New London, moving east at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
New London, Grafton, Enfield, Grantham, Croydon, Springfield, Wilmot
and Sunapee.

This includes Interstate 89 between mile markers 36 and 44.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4341 7214 4349 7220 4360 7202 4346 7191
TIME...MOT...LOC 1832Z 249DEG 8KT 4347 7212

mle
Special weather statement, Jul 27, 2:33 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Gray ME
233 PM EDT FRI JUL 27 2018

NHZ002>004-271915-
Northern Grafton-Southern Coos-Northern Carroll-
233 PM EDT FRI JUL 27 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL GRAFTON AND NORTH
CENTRAL CARROLL COUNTIES...

At 233 PM EDT, a strong thunderstorm was located over Lincoln, moving
northeast at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Bethlehem, Lincoln, Franconia, Woodstock, Carroll, Bartlett,
Livermore, Hart's Location, Waterville Valley and Thornton.

This includes Interstate 93 between mile markers 98 and 107.

This also includes...
  Crawford Notch State Park, AMC Highland Center, Mount Webster, AMC
Zealand Falls Hut, and Mount Flume.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4394 7163 4409 7176 4425 7143 4407 7121
TIME...MOT...LOC 1833Z 238DEG 23KT 4406 7161

mle

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 12:10 AM EDTDense Fog AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 4 more10 hr
Jul 27, 12:38 PM EDTSpecial Weather StatementGYXSomerset67 min
Jul 27, 1:49 PM EDTSpecial Weather StatementGYXSomerset41 min
Jul 27, 2:07 PM EDTAreal Flood AdvisoryGYXFranklin, Oxford, Somerset4 hr
Jul 27, 2:14 PM EDTSevere Thunderstorm WarningGYXSomerset31 min
Jul 27, 3:01 PM EDTSpecial Weather StatementGYXSomerset29 min
Jul 27, 3:31 PM EDTSpecial Weather StatementGYXFranklin59 min
Jul 27, 3:48 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset42 min
Jul 27, 4:36 PM EDTSpecial Weather StatementGYXCumberland39 min
Jul 27, 4:42 PM EDTSpecial Weather StatementGYXAndroscoggin48 min
Jul 27, 4:42 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland48 min
Jul 27, 4:46 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec, Oxford59 min
Jul 27, 5:09 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Oxford40 min
Jul 27, 5:31 PM EDTSevere Thunderstorm WarningGYXCumberland, York44 min
Jul 27, 5:39 PM EDTAreal Flood AdvisoryGYXCumberland3 hr
Jul 27, 5:41 PM EDTAreal Flood AdvisoryGYXAndroscoggin, Kennebec3 hr
Jul 27, 5:51 PM EDTSpecial Weather StatementGYXKennebec39 min
Jul 27, 5:51 PM EDTSevere Thunderstorm WarningGYXCumberland, York39 min
Jul 27, 6:35 PM EDTSpecial Weather StatementGYXCumberland40 min
Jul 27, 7:07 PM EDTSpecial Weather StatementGYXSomerset38 min
Jul 27, 7:44 PM EDTSpecial Weather StatementGYXLincoln31 min

Nearby

Flash Flood Warnings in Maine, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.